American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] David Borwein, Jonathan M. Borwein and Christopher Pinner. Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998) 3131-3167. MR 1433111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Katsunori Iwasaki. Asymptotic analysis for linear difference equations. Trans. Amer. Math. Soc. 349 (1997) 4107-4142. MR 1401775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Marshall Ash and Gang Wang. One and two dimensional Cantor-Lebesgue type theorems. Trans. Amer. Math. Soc. 349 (1997) 1663-1674. MR 1357390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James L. Thornburg. Convergent subsequences from sequences of functions . Trans. Amer. Math. Soc. 208 (1975) 171-192. MR 0372458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. Raymond Adams. On summability of double series . Trans. Amer. Math. Soc. 34 (1932) 215-230. MR 1501635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Florence M. Mears. Riesz summability for double series . Trans. Amer. Math. Soc. 30 (1928) 686-709. MR 1501454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles N. Moore. Generalized limits in general analysis. I . Trans. Amer. Math. Soc. 24 (1922) 79-88. MR 1501214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raymond W. Brink. A new integral test for the convergence and divergence of infinite series . Trans. Amer. Math. Soc. 19 (1918) 186-204. MR 1501097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles N. Moore. On the introduction of convergence factors into summable series and summable integrals . Trans. Amer. Math. Soc. 8 (1907) 299-330. MR 1500786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles N. Moore. Errata: ``On the introduction of convergence factors into summable series and summable integrals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 2, 299--330; 1500786] . Trans. Amer. Math. Soc. 8 (1907) 535-536. MR 1500483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Florian Cajori. Divergent and conditionally convergent series whose product is absolutely convergent . Trans. Amer. Math. Soc. 2 (1901) 25-36. MR 1500553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alfred Pringsheim. Ueber die Anwendung der Cauchy'schen Multiplicationsregel auf bedingt convergente oder divergente Reihen . Trans. Amer. Math. Soc. 2 (1901) 404-412. MR 1500575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward B. Van Vleck. On linear criteria for the determination of the radius of convergence of a power series . Trans. Amer. Math. Soc. 1 (1900) 293-309. MR 1500538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward B. Van Vleck. Errata: ``On linear criteria for the determination of the radius of convergence of a power series'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 293--309; 1500538] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1